The Michigan Mathematical Journal

Extremal length as a capacity.

William P. Ziemer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 2 (1970), 117-128.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000421

Digital Object Identifier
doi:10.1307/mmj/1029000421

Mathematical Reviews number (MathSciNet)
MR0268401

Zentralblatt MATH identifier
0183.39104

Subjects
Primary: 31.21
Secondary: 30.00

Citation

Ziemer, William P. Extremal length as a capacity. Michigan Math. J. 17 (1970), no. 2, 117--128. doi:10.1307/mmj/1029000421. https://projecteuclid.org/euclid.mmj/1029000421


Export citation